# SDR P5CA2022051800119

- Difficulty date: May 18, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 42,335 hours, 6,296 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK #6 SMOKE DETECTOR INOP(PLACED ON MDDR 165756 IAW MEL 26-14-01-04A, CAT C.)
